MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED 36X9MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Missing Value Reason (3192)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 02/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
The patient complained pain 16 months after the operation and the patient was treated with intra-articular cleansing and antibiotics for 6 months but since there was no improvement, all the devices were removed.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS HUMERAL INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6432115
Report Number3000931034-2017-00075
Device Sequence Number16281434
Product Code KWS
UDI-Device Identifier03700386916557
UDI-Public03700386916557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberLATERALIZED 36X9MM
Device Catalogue NumberDWB994
Device Lot Number6823AO011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2017
Supplement Date Received by Manufacturer02/25/2017
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient Weight52